Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Undergoing chemo therapy after ca colon surgery. Side effects after taking medicines. What to do?

i m 56yr female, hav undergone surgery for ca colon (resection anastomosis ) 3months back. n now taking chemo therapy , Oxyplatin 140mg & tap capcetabin.. Advised 6 cycles. taken 3 cycles, last on 24 oct. during 1st two cycles, i didn t experienced any sideeffects except weakness for 2-3days after taking iv oxyplatin. but after taking 3rd cycle i felt severe weakness, nausia, acidity, n burning sensation & pain in veins.. n tingling sensation in fingers, turning fingers blue on exposure to cold (water/ pots from fridge). Dr what will you advise for this? please opine.. Should i continue or reduce dose?? thank you.
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi dr,
Thanks for posting your query.
The chemotherapy is so vital in colon carcinoma that you have hardly an option to stop it and the side effects also hardcore and are expected in the course.
There are good medications which can reduce your feeling of nausea, improve the appetite, reduce the tiredness and produce a well being.
You should report the problems to your physician rather than trying to manipulate the regimen because that can be harmful.
Hope I have answered your query.
If you have any questions I will be happy to answer.
Please close the query if you have no other questions.
Wish you a good health.
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor